# SDR DHL2005782557

- Difficulty date: March 18, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING T/E SURFACE CRACKED AT NR 4 SPOILER HINGE CUTOUT (3RD).  STOP DRILLED CRACK SIZE .250 IAW B727 SRM 51-10-1.  REMOVED NR 4 SPOILER IAW B727 MM 27-61-0.  NDT AREA IAW B727 NDTM PART 6 51-00-00 FIG 23 CRACK TERMINATES AT STOP DRILL HOLE, FABRICATE DOUBLER USING 7075 T6 .071 PO NR 9001737 DIM 6" BY 4 1/2" IAW B727 SRM 57-30-4 FIG 10.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-30-2.
